Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Infant taking advent forte for lung infection. Having watery stools, nausea, rashes in the vaginal area. Are these side effects?

My twenty three month old daughter has been taking advent forte syrup for three days now for a lung infection . Taking this medicine has been making her puke and also pass loose watery stools . To add to her misery , she has developed rash on her bum and vaginal area. I have applied desitin for two days and its not helping . It is troubling her too much as she doesn t even let me touch or wash the area without her being discomforted . Can you please tell me what cream to use? ( siloderm?) and also whether I should be changing the antibiotic syrup ? Or these side effects are normal ?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  918
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Yes, nausea and loose motions are common side-effects of therapy with co-amoxiclav. You should not worry much. But still it is a good idea to contact her doctor before switching the medication off. Are you certain that she is on Advent Forte and she is only THREE months old? Strange. The vaginal rashes are due to your attempts to repeatedly clean her stools. Use an anti-fungal cream for the rashes.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor